MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR

ZOLL MEDICAL CORPORATION Z VENT; VENTILATOR
Model Number 799-EMBP-05-01
Medical Device Problem Codes Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed \"5v self check failure - 1172\" and \"internal comm failure- 1474\" error messages.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
Correction: d2.\ \ the device was returned to zoll medical corporation for evaluation.Per the customer's report, the ventilator was reportedly positioned approximately 12 feet from the mri bore opening during use, which exceeded the operator's guide recommendation for placement behind the 130-gauss field line.Device logs recorded alarms #1172 (self check failure) and #1474 (internal comm spm) during the reported timeframe.Alarm #1172 indicates the 5vcd power bus failed to provide the required voltage, while #1474 is triggered when cyclic redundancy communication checks between the device and smart pneumatic module (spm) fail.The device underwent stress testing, internal inspection and all functional testing with no faults or discrepancies identified.Emi interference associated with mri proximity could not be ruled out as a contributing factor.Replacement of the spm and power interface module (pim) boards was recommended as a precaution.The device will be recertified and returned to the customer.\ \ analysis for reports of this type has not identified an increase in trend.

Brand Name
Z VENT
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25034863
Report Number1220908-2026-01319
Device Sequence Number21126054
Product Code CBK
UDI-Device Identifier00847946024185
UDI-Public(01)00847946024185
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number799-EMBP-05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown